Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Łukasiewicz-Style Refutation System for the Modal Logic S4

Tomasz Skura
Journal of Philosophical Logic
Vol. 24, No. 6 (Dec., 1995), pp. 573-582
Published by: Springer
Stable URL: http://www.jstor.org/stable/30227230
Page Count: 10
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
A Łukasiewicz-Style Refutation System for the Modal Logic S4
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[573]
    [573]
  • Thumbnail: Page 
574
    574
  • Thumbnail: Page 
575
    575
  • Thumbnail: Page 
576
    576
  • Thumbnail: Page 
577
    577
  • Thumbnail: Page 
578
    578
  • Thumbnail: Page 
579
    579
  • Thumbnail: Page 
580
    580
  • Thumbnail: Page 
581
    581
  • Thumbnail: Page 
582
    582